| Model Number |
AVEA VENTILATOR |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : devie not returned yet.
Event or Problem Description
It was reported to vyaire medical that the avea ventilator's uim went white during patient use.The unit was swapped out.The customer confirmed that there was no patient harm associated with the reported event.